MathSciNet Relay Station
MathSciNet bibliographic data
MR1134730 (93a:11101) 11T06
Hansen, Tom; Mullen, Gary L. Primitive polynomials over finite fields. Math. Comp. 59 (1992), no. 200, 639–643, S47–S50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement